# SDR MALA050405

- Difficulty date: May 9, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 18,383 hours, 20,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY FAILED BATTERY CAPACITY CHECK TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW SAAB MM 33-50-10-4.
